# SDR DHL2004750016

- Difficulty date: February 29, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  LEFT L2 DOOR HAS DENT BS 1050 STR 16L.  REMOVED DAMAGE, CUTOUT IS .65 X .50 INCH IAW B727 SRM 52-00-3 FIG 3.  FABRICATED DOUBLER FROM 2024T3 .063 PO 900606.  DOUBLER IS .063, 6.5 X 7.2 INCH IAW B727 SRM 52-00-3 FIG 3.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 52-00-3 FIG 3.
